# SDR SWAA112663

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 73,122 hours, 59,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND STRINGER SPLICE CRACKED AT BS 908, STR 4L.  REMOVED AND REPLACED SPLICE PER SRM.
